Numerical Solution for High-Order Linear Complex Differential Equations By Hermite Polynomials
Date
2017
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Bu makalede lineer kompleks diferansiyel denklemleri hermite polinomları vasıtasıyla nümerik çözümünü sağladık ve iki test problemine uyguladık. Tam çözümler ile nümerik çözümleri tablo ve grafikler ile karşılaştırdık. Sonuç olarak metodumuzun güvenilir, pratik ve kullanışlı olduğunu gördük
In this paper, the numerical solutions of complex differential equations are provided by the Hermite Polynomials and carried on two problems. As a result, the exact solutions and numerical one’s have compared by tables and graphs that the method is practical, reliable and functional
In this paper, the numerical solutions of complex differential equations are provided by the Hermite Polynomials and carried on two problems. As a result, the exact solutions and numerical one’s have compared by tables and graphs that the method is practical, reliable and functional
Description
Keywords
Çevre Bilimleri
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi
Volume
7
Issue
4
Start Page
189
End Page
201